# SDR QXEA2021083000423

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 7,690 hours, 4,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: 17141200405
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA SEAT LOWER EXIT SIGN BRACKET S/N: N/A REQUIRES ROBBING. (SPACER ASSEMBLY) P/N: 171-41200-405. REMOVED FROM SERVICE. REMOVED EXIT SIGN SPACER ASSEMBLY P/N: 171-41200-405. INSTALLED EXIT SIGN SPACER ASSY P/N: 171-41200-405. AIRCRAFT RETURNED TO SERVICE.
